Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 101-109
http://dx.doi.org/10.1155/S0161171293000122

Topologies between compact and uniform convergence on function spaces

1Division of Theoretical Statistics and Mathematics, Indian Statistical Institute, 203 B.T. Road, Calcutta 700 035, India
2Department of Mathematics, Virginia Polytechnic Institute & State University, 460 McBryde Hall, Blacksburg, VA 24061-0123, USA

Received 27 June 1991; Revised 31 July 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Kundu and R. A. McCoy, “Topologies between compact and uniform convergence on function spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 101-109, 1993. https://doi.org/10.1155/S0161171293000122.